M. F. Vânia, C. M. Dias, J. L. De-figueiredo, and . Szwarcfiter, Generating bicliques of a graph in lexicographic order, Theoret. Comput. Sci, vol.337, pp.1-3240, 2005.

C. Mitre, F. Dourado, J. L. Protti, and . Szwarcfiter, Complexity aspects of the Helly property: graphs and hypergraphs, Electron. J. Comb, vol.17, p.53, 2009.

R. Michael, D. S. Garey, . Johnson, I. W. Computers, and C. Freeman, A guide to the theory of NP-completeness, Series of Books in the Mathematical Sciences, 1979.

A. Gély, L. Nourine, and B. Sadi, Enumeration aspects of maximal cliques and bicliques, Discrete Applied Mathematics, vol.157, issue.7, pp.1447-1459, 2009.
DOI : 10.1016/j.dam.2008.10.010

M. Groshaus, Bicliques, cliques, neighborhoods, and the Helly property, 2006.

M. Groshaus and L. Montero, On the Iterated Biclique Operator, Proceedings of the VI ALIO/EURO Workshop on Applied Combinatorial Optimization, pages CD?ROM version, 2008.
DOI : 10.1002/jgt.21666

M. Groshaus and L. Montero, The number of convergent graphs under the biclique operator with no twin vertices is finite, Proceedings of the V Latin-American Algorithms, Graphs and Optimization Symposium -LAGOS' 2009, Electronic Notes in Disc, 2009.
DOI : 10.1016/j.endm.2009.11.040

M. Groshaus and J. L. Szwarcfiter, Biclique-Helly Graphs, Graphs and Combinatorics, vol.23, issue.6, pp.633-645, 2007.
DOI : 10.1007/s00373-007-0756-6

M. Groshaus and J. L. Szwarcfiter, On hereditary Helly classes of graphs, Discrete Math. Theor. Comput. Sci, vol.10, issue.1, pp.71-78, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00972306

M. Groshaus and J. L. Szwarcfiter, Biclique graphs and biclique matrices, Journal of Graph Theory, vol.10, issue.2, pp.1-16, 2010.
DOI : 10.1002/jgt.20442

K. Makino and T. Uno, New Algorithms for Enumerating All Maximal Cliques, Algorithm theory?SWAT, pp.260-272, 2004.
DOI : 10.1007/978-3-540-27810-8_23

A. Terry, F. R. Mckee, and . Mcmorris, Topics in intersection graph theory, SIAM Monographs on Discrete Mathematics and Applications. Society for Industrial and Applied Mathematics (SIAM), 1999.

L. Montero, Convergencia y divergencia del grafo biclique iterado, 2008.

L. Nourine and O. Raynaud, A fast algorithm for building lattices, Information Processing Letters, vol.71, issue.5-6, pp.199-204, 1999.
DOI : 10.1016/S0020-0190(99)00108-8

R. Peeters, The maximum edge biclique problem is NP-complete, Discrete Applied Mathematics, vol.131, issue.3, pp.651-654, 2003.
DOI : 10.1016/S0166-218X(03)00333-0

E. Prisner, Bicliques in Graphs I: Bounds on Their Number, Combinatorica, vol.20, issue.1, pp.109-117, 2000.
DOI : 10.1007/s004930070035

J. Szwarcfiter, A Survey on Clique Graphs, Recent advances in algorithms and combinatorics, pp.109-136, 2003.
DOI : 10.1007/0-387-22444-0_5

P. Terlisky, Biclique-coloreo de grafos, 2010.